Publication: Mr-factors and Qr-factors for near quasinorm on certain sequence spaces
dc.contributor.author | Piyapong Niamsup | en_US |
dc.contributor.author | Yongwimon Lenbury | en_US |
dc.contributor.other | Chiang Mai University | en_US |
dc.contributor.other | Mahidol University | en_US |
dc.date.accessioned | 2018-06-21T08:18:34Z | |
dc.date.available | 2018-06-21T08:18:34Z | |
dc.date.issued | 2005-09-29 | en_US |
dc.description.abstract | We study the multiplicativity factor and quadraticity factor for near quasinorm on certain sequence spaces of Maddox, namely, l(p) and 1∞(p), where p = (pk) is a bounded sequence of positive real numbers. Copyright © 2005 Hindawi Publishing Corporation. | en_US |
dc.identifier.citation | International Journal of Mathematics and Mathematical Sciences. Vol.2005, No.15 (2005), 2441-2445 | en_US |
dc.identifier.doi | 10.1155/IJMMS.2005.2441 | en_US |
dc.identifier.issn | 01611712 | en_US |
dc.identifier.other | 2-s2.0-29144463638 | en_US |
dc.identifier.uri | https://repository.li.mahidol.ac.th/handle/20.500.14594/16642 | |
dc.rights | Mahidol University | en_US |
dc.rights.holder | SCOPUS | en_US |
dc.source.uri | https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=29144463638&origin=inward | en_US |
dc.subject | Mathematics | en_US |
dc.title | Mr-factors and Qr-factors for near quasinorm on certain sequence spaces | en_US |
dc.type | Article | en_US |
dspace.entity.type | Publication | |
mu.datasource.scopus | https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=29144463638&origin=inward | en_US |